# SDR EISA20010146

- Difficulty date: December 12, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 82,273 hours, 57,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 651986219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CORRODED BS 312-348 LBL 14.6, WL 169.  FOUND ON CPCP C53-111-03 PAGE 4 N/R CARD 401 WRITTEN.  REMOVED CHORD IAW B727 SRM 51-30-2, INSTALLED NEW CHORD IAW B727 SRM 51-30-2-51-10-1.
